# SDR UPS01635815

- Difficulty date: May 6, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP PILOT REPORT-APU AUTO SHUTDOWN.  *S/D*  REMOVED AND REPLACED APU PER TC NR 6004.  RUN CK AND LEAK CHECK PERFORMED, ALL OK OPS GOOD.  CLEARED MMOC NOTIFIED PLACARD REMOVED.
